# SDR HALA2019121700517

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 19,054 hours, 2,943 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Bleed
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER LANDING ECAM - AIR APU BLEED FAULT. // BMC BITE TEST 1 AND 2 C/OUT IAW AMM 3611-00. SUBSEQUENT OPS
CHECK NOW NORMAL, MSG SELF ERASED.
